# SDR DALA2023110209028

- Difficulty date: November 1, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N847DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31958
- Aircraft time: 25,803 hours, 10,091 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3847, ROW 11DEF TO ROW 17DEF EMER LIGHTS INOP. CORRECTIVE ACTION: REPLACED POWER SUPPLY BATTERY PACK FOR EMER LIGHTS FROM ROW 11DEF TO 17DEF. (LP 4366934)
